Existence of solutions to perturbed fractional Nirenberg problems
MetadataShow full metadata
In this article we study a fractional Nirenberg problem with a small perturbation of a constant. Under a flatness assumption around the critical points, we prove an existence result in terms of Euler-Hopf index. Our method hinges on a revisited version of the celebrated critical points at infinity approach which goes back to Bahri.
CitationAbdelhedi, W., Alhemedan, S., Chtioui, H., Hajaiej, H., & Markowich, P. A. (2017). Existence of solutions to perturbed fractional Nirenberg problems. Electronic Journal of Differential Equations, 2017(14), pp. 1-16.
This work is licensed under a Creative Commons Attribution 4.0 International License.